MathSciNet Relay Station
MathSciNet bibliographic data
MR1885659 (2002m:37061) 37F10 (37A25 37A35)
Koss, Lorelei Ergodic and Bernoulli properties of analytic maps of complex projective space. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2417–2459 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement